... be on a morphine drip at the hospital after surgeries and be fine, but i take them at home in pill form and i literally turn into a crazy person
When I was on morphine I was a crazy person, I had to switch to methadone. the question is why can i
Added 25 Apr 2011:
here is some more details, i would take mophine tablets at home i think 1 every 6 hours, and i would try to leave the house and drive, and i never drive don't even have a liscence, and this would be at 2am. i would tell my husband i was going to leave him if he didn't let me go out for a walk at 12am, the next morning i would have no recolection of what happened the day before. my memory was shot. all i would do was sleep, my husband would wake up and sometime in the middle of the night i would destroy the kitchen, take stuff out of fridge put on the counter, take stuff out of cuboards and put in refridgerator, just weird things, and i wouldn't remember doing any of it.
I know you are seeking a direct answer,BUT,I think your going to be more descriptive of what you mean by " turns me into a crazy person" I feel that's to vague for people to give you a very meaningful answer. I think if you go to the "group" & describe exactly what you mean by your " Turns me into a crazy person " statement & you'll get some answers your looking for. Like I said I think people need to know more details & symptoms that make you feel that way & you'll find if not the exact answer your looking for at least some answers that may give you a better idea. Sorry I couldn't give you a direct answer I do think if you do what I mentioned you'll get some answers,& I've noticed nobody has given you any answered up to this point so if you do describe what your feeling it can't hurt. Good luck,& I'm interested in seeing if you do get some quality answers,if you do as I suggested.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Apr 2011 • 1 answer
Posted 12 Nov 2011 • 3 answers
Posted 19 Dec 2011 • 2 answers
Posted 25 Jan 2012 • 2 answers
Posted 8 Apr 2012 • 7 answers